# SDR QXEA2009091100663

- Difficulty date: September 8, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 21,171 hours, 15,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP LEADING EDGE ACCESS PANEL 684ET SHOWS EVIDENCE OF CHAFING.   BLENDED CHAFE AREA TO A SMOOTH CONTOUR IAW CRJ 700 SRM 51-21-00 ALL WORK DONE IAW REO 670-57-52-147.   PERFORMED LPI ON BLENDED AREA, NO CHAFE OR CRACK FOUND AT THIS TIME.  PREPARED REWORKED AREA FOR PAINT ON PANEL 684ET  IAW REO 670-57-52-147.
